International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 497-500

On a fixed point theorem of Fisher and Sessa

Gerald Jungck

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 8 May 1989

Copyright © 1990 Gerald Jungck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A fixed point theorem of Fisher and Sessa is generalized by replacing the requirements of commutativity and nonexpansiveness by compatibility and continuity respectively.